# SDR SWAA991201

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Part number: 162A0001
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NLG UNSAFE INDICATION LIGHT REMAINED ILLUMINATED DURING FIRST  ATTEMPT TO LOWER THE NLG.  CYCLED THE GEAR AND THE LIGHT WENT OUT.  PSEU BITE CLEARED FAULT.  TEST OF NLG DOWN SENSOR CHECKED GOOD.
